MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA3010080810/1
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4111/3233) attempts to obtain more information about the product and the adverse event are ongoing.(10/3233) based on initial information received, the involved product is available for testing.The product should be returned to an external and independent laboratory for examination.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 24m05.(4121/213) the device history records review concluded that there was no non-conformance in relation with the reported event.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that during aortic arch surgery, excessive blood loss occurred along the entire branch connecting to the cardiopulmonary bypass (cpb).(b)(4).
 
Additional Manufacturer Narrative
Corr.Data: on block b1, the type of report "adverse event" plus "product problem" was corrected to only "adverse event".Addtl mfg narrative: (4111/3221) attempts to obtain more information about the product and the adverse event were performed.At the end of the investigation, no further information was provided by the surgeon.(10/213) the involved device was returned to an external and independent laboratory for examination.The macroscopic analysis of explant did not reveal any macroscopic defects in the textile structure.(4112/213) the case and its investigation have been reviewed by the medical affairs department who concluded that due to the lack of information provided regarding the patient, specifically the coagulation profile, the length and level of complexity of the procedure, or the handling of the graft prior to its use, a conclusion of the cause of the reported bleeding cannot be determined.Prolonged clotting time, abnormal platelet count, deficiency of clotting factors can increase the likelihood of bleeding.The mishandling of the graft as described in the ifu: ¿care should be taken when handling the graft to avoid damaging the collagen coating.Avoid clamping the graft.If surgical technique requires cross-clamping of the graft, use atraumatic clamps.¿ prolonged surgical procedures may increase the likelihood of bleeding due to hemodilution, platelet disfunction, and the potential activation of coagulation and fibrinolysis.(4315/22) no conclusion can be drawn on the exact origin of the event due to the lack of information provided regarding the patient, the procedure, or the handling of the graft prior to its use.Nevertheless, the investigation findings suggests that the device was not defective at the time of manufacturing.To be noted that bleeding is an undesirable side-effect as indicated in the current product instructions for use, in the "undesirable side-effects" section.
 
Event or Problem Description
Complaint #: (b)(4).

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22035359
Report Number2242352-2025-00573
Device Sequence Number8815098
Product Code DSY
UDI-Device Identifier00384401010760
UDI-Public(01)00384401010760
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
Report Date (Section F) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEWAA3010080810/1
Device Catalogue NumberHEWAA3010080810/1
Device Lot Number24M05
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/19/2025
Event Location Hospital
Date Report to Manufacturer08/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/27/2025